1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Need Advice - Get Hypo Symptoms but not as a hypo with very low readings

Discussion in 'Type 2 with Insulin' started by Gavin99, Sep 4, 2020.

  1. Gavin99

    Gavin99 · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Sometimes after a meal (carb counting and insulin) or after exertion I get the following symptoms:

    Sweats - Forehead and back of neck and head
    Nausea
    Sometimes vomit
    Confusion
    Loss of colour in face
    Feel like I am going to faint
    Sleepy

    But when I check my readings they are not below 8.

    Any advise would be greatly received as to try and understand what this is.
     
  2. EllieM

    EllieM Type 1 · Well-Known Member

    Messages:
    2,811
    Likes Received:
    1,565
    Trophy Points:
    198
    Have you been running high blood sugars for a while? Sometimes people get false hypos for a while when they start running lower.

    But honestly, those symptoms sound worse than a normal hypo to me. You should talk to your medical team.
     
    • Agree Agree x 1
  3. t1dluke

    t1dluke · Member

    Messages:
    9
    Likes Received:
    2
    Trophy Points:
    3
    Do you have any gastro problems such as gastritis or a hiatal hernia or both? If you get these symptoms after eating it may be caused by gastro issues. Which can have symptoms similar to heart issues. If you look at gastritis and hiatal hernia forums people have similar reactions. Do you burp a lot after meals or after feeling faint?

    This is a complete guess but I, on occasion, can inject insulin, eat something and then feel nauseous, have an elevated heart rate, burp a lot, feel shaky and weak. I hope you get to the bottom of it, I know how NHS doctors like to treat people like they are medical mysteries and do no investigation at all.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook